# SDR SWIA2021091360966

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGE ON SKIN PAX DOOR FUSELAGE CUT OUT AT APPROX. FS 349.00, LOWER AFT CORNER, INNER SKIN.     (C-CHECK RO 9/8/2021)    REPAIRED SKIN ON PAX DOOR FUSELAGE CUT OUT AT FS349.00 LOWER AFT CORNER TO COMPLY WITH REO 690-53-21-1401 REV -- DATE 2021-07-20 STEPS.1-3 (SEE CONTINUATION SHEET FOR FURTHER DETAILS). COMPLIED WITH TASK CARD 51-900-1002-SKY.
